Medicine name for cold in india,herpes sore gums pictures 4chan,foods to eat for energy boost juice,herpes outbreak what does it look like elephant - Downloads 2016

admin 02.05.2016

OTC Medicines at a DiscountFor day to day aches and pains, Dollar General is ready with the OTC medicines, cold cures and other medicines to get your family through the day.
Product availability, styles, colors, brands, promotions and prices may vary between stores and online. When you get a cold, the coughing, sneezing and other unpleasant symptoms often make taking medication a necessity. The name Tainuo (??), originally an American drug brand, is based on the English name “Tylenol”.
The upper part of the character tai (?) is a fusion of the characters? (da), meaning large, and ?(gong), a pictographic character representing two hands reaching up to the sky.
From the above analysis we can see that Chinese cold medicine brand names call on attributes of health, happiness, and the power and speed of recovery.
It also becomes apparent that since the Chinese cold medicines have very similar meanings, the brands themselves may not be differentiated by consumers. A Flexible Spending Account (FSA) allows consumers to deduct pre-tax dollars from their paychecks and deposit those funds in employer-sponsored accounts to pay for medical expenses. When afflicted by the common cold, you'll find that we stock discount cold remedies from manufacturers that you depend on like NyQuil, Robitussin, Alka-Seltzer and more.
Early sell-out possible on special purchase items, and quantities may be otherwise limited.
Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Although there are many traditional Chinese remedies, fast and effective Over the Counter (OTC) pills are increasingly popular in China.
The English name is derived from the chemical compound used in the medicine, N-acetyl-para-aminophenol. For a new or existing brand developing a Chinese name, this could be an opportunity to take a unique naming approach and stand out in the marketplace.
Whether it's a common cold or the flu, you'll find that Dollar General's selection of OTC medicines will help you feel better and get through the discomfort.
We reserve the right in our sole discretion to limit quantities to normal retail and online purchases. In this article we will analyze the Chinese names of three popular cold medicine brands to uncover common attributes called on to attract consumers. This technical form of naming may have proved awkward when translated into Chinese, so the name “Tainuo” was chosen instead.
Similar to sayings like Gongxifacai (????), meaning “wish you to be as wealthy as you want”, or Wanshiruyi(????)meaning “wish you everything well”, Kangbide also delivers a pleasant greeting to cold sufferers. The Chinese names are also different from English cold medicine brands which often use components from chemical ingredients without associated meanings behind them. For those having trouble getting a good night's rest, Dollar General carries medicines from manufacturers like Unisom, Rexall and DG Health to help you get the sleep you need.
With many foreign and domestic brands now entering the Chinese OTC marketplace, developing a compelling Chinese name for medicinal products has become a legal, linguistic, and marketing necessity.


The Chinese name has a similar pronunciation to the English name but also possesses specific and meaningful connotations in the Chinese language.
It can be seen in the idiom Tairanziru (????), which means to keep one's countenance, and guotai-min'an (????), indicating that a nation is prosperous and peaceful. Kuaidaozhanluanma (?????) is a metaphor for the ability to solve complicated problems, and the word kuaile (??) expresses the feelings of happiness and cheerfulness.
Here, kang(?)means health, bi(?) indicates “definitely will happen”, and de(?) is to obtain or gain.
Find OTC medicines without sacrificing quality from Dollar General.OTC Allergy Medicines to Keep You GoingColds can pop up when you least expect them, but be ready with OTC allergy medicines from Dollar General. The name “Kangbide” calls on traditional Chinese culture by creating a lucky phrase or wish related to good health and safety. Whether you're suffering from a runny nose, pounding head or congestion, you can be confident that we'll have medications to relieve your symptoms. Do not use this medication if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days. This could be part of the reason the brand has been popular among domestic brands for more than ten years. For those feeling the effects of congestion, Dollar General offers a variety of OTC allergy medicines that include oral tablets and liquids to cure whatever ails you. When these two characters are used together they are easy for Chinese consumers to pronounce and remember.
Whether you're symptoms include body aches, fever or headache, we have a range of medications to help you feel better and get back onto your feet. The name emphasizes overcoming difficulties quickly in order to feel happy, a message that will be welcomed by those suffering from symptoms of the common cold.
No matter what your condition, Dollar General is ready with OTC allergy medicines when you need them most.Discount MedicineOccasionally everyday life can be painful and Dollar General is ready with a variety of OTC pain relievers to help you overcome it and get on with your routine. Do not use any other cough, cold, allergy, or pain medication without first asking your doctor or pharmacist.
Whether experiencing an occasional headache, muscle pain from a rough day on the job or swelling from an injury, we have OTC allergy medicines that’ll meet any need. If you take certain products together you may accidentally take too much of a certain drug. Stock your medicine cabinet with pain relievers and allergy medicines that will prepare you for any eventuality. Read the label of any other medicine you are using to see if it contains acetaminophen (sometimes abbreviated as "APAP"), chlorpheniramine, or pseudoephedrine.
Find discount medicine from Tylenol, Aleve and Goody's for headaches, while products from Icy Hot, Ben Gay and Aspercreme are good options for those with muscle pain.
No matter the source of your discomfort, Dollar General has OTC medicines that will help you feel better quickly. If you drink more than three alcoholic beverages per day, do not take acetaminophen without your doctor's advice, and never take more than 2 grams (2000 mg) per day.What should I discuss with my healthcare provider before taking Cold Medicine Plus (acetaminophen, chlorpheniramine, and pseudoephedrine)?Do not use this medication if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days.


Serious, life-threatening side effects can occur if you take a decongestant before the MAO inhibitor has cleared from your body. Do not use this medication without telling your doctor if you are breast-feeding a baby.Artificially-sweetened liquid forms of cold medicine may contain phenylalanine. Check the ingredients and warnings on the medication label if you are concerned about phenylalanine.How should I take Cold Medicine Plus (acetaminophen, chlorpheniramine, and pseudoephedrine)?Use this medication exactly as directed on the label, or as it has been prescribed by your doctor. Cold medicine should be taken only for a short time until your symptoms clear up.An overdose of acetaminophen can cause serious harm. The maximum amount of acetaminophen for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day. One packet of acetaminophen, chlorpheniramine, and pseudoephedrine powder may contain up to 1000 mg of acetaminophen. Drink extra fluids while you are taking acetaminophen, chlorpheniramine, and pseudoephedrine.Measure the liquid form of this medicine with a special dose-measuring spoon or cup, not a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one.Do not give this medication to a child younger than 2 years old. Talk with your doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache, cough, or skin rash.This medication can cause you to have unusual results with allergy skin tests. If it is almost time for your next dose, skip the missed dose and take the medicine at your next regularly scheduled time. Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.Do not use any other cough, cold, allergy, or pain medication without first asking your doctor or pharmacist. Acetaminophen (sometimes abbreviated as "APAP"), chlorpheniramine, and pseudoephedrine are contained in many cold and pain medicines available over the counter.
Read the label of any other medicine you are using to see if it contains acetaminophen, APAP, chlorpheniramine, or pseudoephedrine. Be careful if you drive or do anything that requires you to be awake and alert.Avoid becoming overheated or dehydrated during exercise and in hot weather. You may report side effects to FDA at 1-800-FDA-1088.What other drugs will affect Cold Medicine Plus (acetaminophen, chlorpheniramine, and pseudoephedrine)?Before taking this medication, tell your doctor if you regularly use other medicines that make you sleepy (such as cold or allergy medicine, sedatives, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures, depression, or anxiety).
Multum information has been compiled for use by healthcare practitioners and consumers in the United States and therefore Multum does not warrant that uses outside of the United States are appropriate, unless specifically indicated otherwise. The absence of a warning for a given drug or drug combination in no way should be construed to indicate that the drug or drug combination is safe, effective or appropriate for any given patient. Multum does not assume any responsibility for any aspect of healthcare administered with the aid of information Multum provides. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have questions about the drugs you are taking, check with your doctor, nurse or pharmacist.Copyright 1996-2006 Cerner Multum, Inc.



Info on herpes zoster 053.9
How to get rid of herpes from kissing videos
Medical research methodology
Joan c edwards school of medicine ranking


Comments to «Medicine for sore throat and flu»

  1. narkusa writes:
    Herpes simplex virus type 2 to a sexual partner, nevertheless it doesn't the marketplace for melancholy, Parkinson's.
  2. PERF0RMANS writes:
    For aid, according to Prior to taking any remedy, it must be cleared with virus is aware of that they.
  3. yekoglan writes:
    Fundamental reasons the virus has tiny openings in?the.
  4. Loneliness writes:
    Herpes simplex normally impacts the corneal surface genital herpes just like you), now we have uncovered.